Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 130, NWS Birmingham, AL

October 13, 2014Marion County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Oct 13, 2014, 4:25 PM CDT for Marion County, Alabama. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2014, 4:25 PM CDT (21:25 UTC)
Expired
Oct 13, 2014, 5:04 PM CDT
In force
39 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Marion County, AL

The radar

The Columbus AFB radar (KGWX), 42 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 4:43 PM CDTTORNADO 05 Nw Weston, ALA WEAK TORNADO TOUCHED DOWN IN WESTERN MARION COUNTY NORTH OF INTERSTATE 22/US HIGHWAY 78 MAINLY UPROOTING TREES ALONG ITS PATH AND CAUSING MINOR STRUCTURE DAMAGE. TOTAL PATH LENGTH WAS 6.0 MILES WITH MAXIMUM PATH WIDTH OF 50 YARDS.
Oct 13, 4:45 PM CDTFUNNEL CLOUD2 N Bexar, ALREPORTED VIA EM
Oct 13, 4:48 PM CDTTSTM WND DMG2 S Shottsville, ALTREES DOWN ALONG COUNTY HIGHWAY 11 SOUTH OF SHOTTSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 3:37 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

186 
WUUS54 KBMX 132125
SVRBMX
ALC093-132215-
/O.NEW.KBMX.SV.W.0130.141013T2125Z-141013T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
425 PM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MARION COUNTY IN NORTHWEST ALABAMA...

* UNTIL 515 PM CDT

* AT 423 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF NEW SALEM...OR 13
  MILES NORTHEAST OF AMORY...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEXAR AND SHOTTSVILLE.

THIS INCLUDES...
US 78 EXIT NUMBER 3...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3432 8813 3432 8795 3407 8816 3406 8817
      3406 8821 3432 8818 3433 8817 3433 8814
TIME...MOT...LOC 2124Z 208DEG 38KT 3408 8828

$$

17/KLAWS
1 follow-up statement
895 
WWUS54 KBMX 132204
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
504 PM CDT MON OCT 13 2014

ALC093-132214-
/O.CAN.KBMX.SV.W.0130.000000T0000Z-141013T2215Z/
MARION AL-
504 PM CDT MON OCT 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARION COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3432 8813 3432 8795 3407 8816 3406 8817
      3406 8821 3432 8818 3433 8817 3433 8814
TIME...MOT...LOC 2204Z 208DEG 38KT 3445 8804

$$

17/KLAWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 12:26 PM CDT, 3 hours 59 minutes earlier.

Area forecast discussion, Oct 13, 12:26 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1226 PM CDT MON OCT 13 2014

.UPDATE...
FOR 18Z AVIATION.

&&

.DISCUSSION...

CURRENT WATER VAPOR IMAGERY INDICATES AN AMPLIFIED UPPER LEVEL
TROUGH PIVOTING ACROSS THE SOUTHERN PLAINS INTO THE NORTHWESTERN
GULF OF MEXICO. LOW TO MID-LEVEL WINDS WERE FROM THE SOUTH TO
SOUTHWEST FROM THIS MORNINGS 12Z BMX SOUNDING AND THIS FLOW WILL
CONTINUE TO ADVECT IN WARM MOIST AIR AHEAD OF THE AMPLIFIED
TROUGH. THE FIRST THING OF NOTE THIS MORNING IS THAT THE LINE OF
SHOWERS AND STORMS IS ALREADY A COUPLE HOURS AHEAD OF THE FASTEST
HI-RES MODELS. THIS LINE OF STRONG TO SEVERE STORMS ARE QUICKLY
APPROACHING THE MISSISSIPPI RIVER AT THIS TIME.
THEREFORE...EXPECT THIS LINE WILL MOVE IN A BIT QUICKER THAN
PREVIOUSLY FORECAST AND WILL MOST LIKELY BE KNOCKING ON OUR
DOORSTEPS IN THE 22-01Z TIMEFRAME. THEREFORE...ADJUSTED TIMING UP
BY A COUPLE OF HOURS IN THE FORECAST GRIDS. THERE IS STILL SOME
UNCERTAINTY WITH THE SPEED OF THE LINE AS THE UPPER LEVEL FLOW
BECOMES MORE MERIDIONAL LATER TODAY. THIS COULD ACT TO SLOW THE
LINE DOWN SOME BUT CURRENT TRENDS SUGGEST A FASTER EVOLUTION.

THE LOW LEVEL JET WILL INCREASE TO AROUND 50KTS JUST AHEAD OF THE
LINE WITH 0-1KM SRH VALUES OF 200-300 M2/S2. MOST OF THE MODELS
SUGGEST THE BEST DYNAMICS WILL OCCUR IN THE VICINITY OF THE LINE
AND WILL HAVE TO WATCH FOR ISOLATED CELLS JUST AHEAD OF THE LINE
AND ANY BOWING SEGMENTS ALONG THE LINE FOR THE POTENTIAL FOR
TORNADOES. EXPECT CONVECTION WILL FIRE WELL AHEAD OF THE LINE THIS
AFTERNOON WITH THE WARM AIR ADVECTION ACROSS THE AREA. NOT AS
CONFIDENT WITH THE SEVERE WEATHER POTENTIAL WITH THESE CELLS AS
SHORT RANGE MODELS DIFFER GREATLY ON THE AMOUNT OF INSTABILITY AND
LOW LEVEL FORCING THIS AFTERNOON. CLOUD COVER THIS MORNING HAS PUT
A HAMPER ON THE AMOUNT OF INSTABILITY. SURFACE WINDS ARE BACKED
ACROSS THE FORECAST AREA AND WILL CONTINUE TO MONITOR THIS FOR THE
POTENTIAL FOR EVEN HIGHER LOW LEVEL HELICITY VALUES. LOOKING AT
RADAR...THERE ARE A FEW SHOWERS AND STORMS ALREADY DEVELOPING ALONG
THE GULF COAST PUSHING NORTHWARD. OVERALL...THE MAIN THREAT LOOKS
TO BE ALONG AND JUST AHEAD OF THE SQUALL LINE BUT THE CELLS THAT
DEVELOP THIS AFTERNOON WILL NEED TO BE MONITORED FOR SOME ROTATION.

HEAVY RAINFALL WILL ALSO BE POSSIBLE ACROSS ALL OF CENTRAL
ALABAMA. NORTHWESTERN PORTIONS OF CENTRAL ALABAMA HAVE ALREADY
EXPERIENCED APPRECIABLE RAINFALL YESTERDAY AND EXPECT THE
CONTINUATION OF HEAVY RAINFALL TONIGHT WILL CREATE THE POSSIBILITY
OF FLASH FLOODING ACROSS THE NORTHWEST WITH LOCALIZED FLOODING
ELSEWHERE. PW VALUES WILL INCREASE TO NEAR 2 INCHES WHICH IS NEAR
THE 99TH PERCENTILE FOR MID-OCTOBER. FOR THE FORECAST...HAVE
AROUND 2-3 INCHES OF RAIN ACROSS THE AREA WITH 1-HOUR FLASH FLOOD
GUIDANCE VALUES LESS THAN 2 INCHES IN THE AREA OF THE FLASH FOOD
WATCH.

MODELS INDICATE THAT THE SQUALL LINE BECOMES LESS DEFINED AS IT
BEGINS TO MOVE EAST OF THE I-65 CORRIDOR. MOST OF THE MODELS
INDICATE THAT THE CONVECTIVE ACTIVITY IN THE WARM AIR ADVECTION
WILL CUT OFF MOISTURE TRANSPORT TO THE LINE CAUSING THE SQUALL
LINE TO BECOME LESS DEFINED AS IT MOVES TO THE EAST. THE COLD
FRONT WILL NOT MOVE THROUGH UNTIL LATER IN THE MORNING ON TUESDAY
AND SHOWERS AND STORMS WILL CONTINUE TO BE POSSIBLE ALONG THE
FRONT BUT SEVERE WEATHER IS NOT ANTICIPATED WITH THE ATMOSPHERE
BEING WORKED OVER.

05/MA

&&

.AVIATION...
18Z TAF DISCUSSION.

MOSTLY VFR CONDITIONS CURRENTLY ACROSS THE TERMINALS AT THIS TIME.
SHOWERS AND STORMS ARE DEVELOPING IN THE WARM AIR ADVECTION
PATTERN ALONG THE GULF COAST. EXPECT THESE SHOWERS AND STORMS WILL
CONTINUE NORTHWARD AND WILL EFFECT THE TERMINALS THIS AFTERNOON.
FOR NOW...HAVE JUST INCLUDED VCTS FOR THIS AFTERNOON BUT WILL MAKE
AMENDMENTS FOR TSRA AS NECESSARY. A LINE OF STRONG TO SEVERE
STORMS MOVING IN FROM THE WEST WILL EFFECT ALL OF THE TERMINALS
AFTER 01Z THROUGH 12Z AND TRIED TO TIME THIS OUT IN THE TAFS. MVFR
TO IFR CONDITIONS WILL BE POSSIBLE IN THE HEAVIER DOWNPOURS
ASSOCIATED WITH THE STORMS THIS AFTERNOON EVENING AND INTO THE
OVERNIGHT HOURS. GUSTY SOUTHERLY WINDS WILL CONTINUE AHEAD OF THE
LINE WITH GUSTS AS HIGH AS 30 KTS POSSIBLE.

NOTE...THE NATIONAL WEATHER SERVICE WILL CONTINUE ISSUING SEASONAL
TERMINAL FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN
TALLADEGA...ALABAMA THROUGH AT LEAST THE 23RD OF OCTOBER.

05/MA

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR ALL OF CENTRAL ALABAMA.

FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
AFTERNOON FOR THE FOLLOWING COUNTIES: BLOUNT...FAYETTE...LAMAR...
MARION...WALKER...WINSTON.

&&
Hazardous weather outlook, Oct 13, 1:12 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
112 PM CDT MON OCT 13 2014

ALZ011>015-017>050-141815-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
112 PM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE POTENTIAL FOR TWO ROUNDS OF SEVERE WEATHER...INCLUDING
DAMAGING STRAIGHT LINE WINDS AND TORNADOES...EXIST THROUGH AT
LEAST TUESDAY MORNING.

FIRST...THROUGH THE AFTERNOON AND EVENING HOURS...ISOLATED
DISCRETE SUPERCELLS CAPABLE OF PRODUCING TORNADOES WILL BE
POSSIBLE WEST OF A TROY...TO ROCKFORD...TO RAGLAND LINE. THIS
ACTIVITY WILL SPREAD NORTH THROUGH THE EARLY EVENING HOURS.

SECOND...A SQUALL LINE CAPABLE OF PRODUCING WIDESPREAD WIND DAMAGE
AND EMBEDDED TORNADOES WILL MOVE INTO THE WEST AROUND 6 PM. THIS
SQUALL LINE WILL CONTINUE TO MOVE EAST THROUGH THE OVERNIGHT HOURS

ALTHOUGH SEVERE WEATHER WILL BE POSSIBLE ACROSS ALL OF CENTRAL
ALABAMA...THE GREATEST THREAT WILL BE WEST OF A LINE FROM SELMA TO
BIRMINGHAM. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS
OF 60 MPH OR GREATER AND ISOLATED TORNADOES. THERE IS A SLIGHTLY
LOWER THREAT OF LARGE HAIL AND LOCALIZED FLASH FLOODING.

AHEAD OF THE APPROACHING STORM SYSTEM...A TIGHTENED PRESSURE
GRADIENT WILL RESULT IN SUSTAINED WINDS AROUND 20 MPH AND WIND
GUSTS AS HIGH AS 40 MPH THIS AFTERNOON AND TONIGHT...OUTSIDE OF ANY
CONVECTION.

ANY STORMS WILL PRODUCE HEAVY RAINFALL...WITH 1.5 TO 3 INCHES
EXPECTED AREAWIDE THROUGH TOMORROW. PORTIONS OF NORTH CENTRAL
ALABAMA HAVE RECEIVED 2 TO 6 INCHES OF RAIN OVER THE LAST SEVERAL
DAYS...AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR FOR
LOCATIONS GENERALLY ALONG AND NORTH OF A LINE FROM MILLPORT TO
CORDOVA TO ONEONTA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A COMBINATION OF SQUALL LINE AND SUPERCELL THUNDERSTORMS IS EXPECTED
TO BE ONGOING TUESDAY MORNING...ESPECIALLY ACROSS THE EAST. THE
THREAT OF DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES WILL
CONTINUE THROUGH THE MORNING HOURS. THERE IS A CHANCE OF
THUNDERSTORMS REDEVELOPING DURING THE AFTERNOON ACROSS THE
SOUTHEAST...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. THE
THREAT OF FLASH FLOODING WILL CONTINUE GENERALLY ALONG AND NORTH
OF A LINE FROM MILLPORT TO CORDOVA TO ONEONTA THROUGH MID DAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED FROM THIS AFTERNOON THROUGH TUESDAY MORNING.

In the hours before

Local storm report, Oct 13, 3:53 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     MCCALLA                 33.35N 87.01W
10/13/2014                   JEFFERSON          AL   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN NEAR MCCALLA.

&&

LINHARES
Local storm report, Oct 13, 4:06 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
406 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND DMG     5 SE BESSEMER           33.33N 86.89W
10/13/2014                   JEFFERSON          AL   PUBLIC

            TREE DOWN IN RUSSET WOODS NEIGHBORHOOD IN HOOVER. TIME
            ESTIMATED FROM RADAR. REPORTED VIA SOCIAL MEDIA.

&&

DAVIS
Local storm report, Oct 13, 4:09 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
409 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND DMG     2 S DORA                33.70N 87.09W
10/13/2014                   WALKER             AL   911 CALL CENTER

            MULTIPLE TREES DOWN. TIME ESTIMATED FROM RADAR.

&&

DAVIS
Local storm report, Oct 13, 4:11 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
411 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     4 SSE BESSEMER          33.32N 86.94W
10/13/2014                   JEFFERSON          AL   PUBLIC

            LARGE TREE LIMBS/BRANCHES DOWN ACROSS DICKEY SPRINGS
            ROAD. TIME ESTIMATED FROM RADAR.

&&

DAVIS
Local storm report, Oct 13, 4:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TSTM WND DMG     2 E CLANTON             32.84N 86.60W
10/13/2014                   CHILTON            AL   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN IN THE CLANTON AREA ALONG
            COUNTY ROAD 28 AND 471.

&&

ANDERSON
Local storm report, Oct 13, 4:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     TSTM WND DMG     LOCUST FORK             33.91N 86.62W
10/13/2014                   BLOUNT             AL   911 CALL CENTER

            MULTIPLE TREES DOWN ACROSS THE COUNTY MORE DETAILS TO
            FOLLOW.

&&

ANDERSON

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 4:19 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more20 hr
Oct 13, 4:30 AM CDTFlash Flood WatchBMXAutauga, Bibb, Blount, Chilton, Coosa, Dallas and 19 more25 hr
Oct 13, 1:18 PM CDTSpecial Weather StatementBMXLowndes42 min
Oct 13, 1:32 PM CDTSpecial Weather StatementBMXMarengo43 min
Oct 13, 1:38 PM CDTSevere Thunderstorm WarningBMXMarengo52 min
Oct 13, 1:49 PM CDTSpecial Weather StatementBMXBullock41 min
Oct 13, 1:56 PM CDTSpecial Weather StatementBMXAutauga, Chilton, Coosa49 min
Oct 13, 2:08 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore67 min
Oct 13, 2:13 PM CDTSpecial Weather StatementBMXPerry47 min
Oct 13, 2:25 PM CDTSpecial Weather StatementBMXHale50 min
Oct 13, 2:33 PM CDTSevere Thunderstorm WarningBMXBibb, Perry42 min
Oct 13, 2:44 PM CDTSpecial Weather StatementBMXGreene, Sumter46 min
Oct 13, 3:00 PM CDTSpecial Weather StatementBMXJefferson, Shelby45 min
Oct 13, 3:02 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Talladega, Tuscaloosa58 min
Oct 13, 3:42 PM CDTSevere Thunderstorm WarningBMXJefferson, Walker37 min
Oct 13, 3:47 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair58 min
Oct 13, 4:06 PM CDTSevere Thunderstorm WarningBMXWinston54 min
Oct 13, 4:43 PM CDTTornado WarningBMXMarion20 min
Oct 13, 6:04 PM CDTSevere Thunderstorm WarningBMXLamar, Pickens56 min
Oct 13, 6:51 PM CDTTornado WarningBMXLamar, Marion16 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.